RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2005, Volume 17, Issue 1  


Complexity of multiplication in some group algebras
V. B. Alekseev, A. D. Pospelov
3
Convergence in distribution of random mappings of finite sets to branching processes
B. A. Sevast'yanov
18
On some $\chi^2$-type statistics that depend functionally on estimators of unknown parameters
M. I. Tikhomirova, V. P. Chistyakov
22
On a conditional invariance principle for a critical Galton–Watson branching process
V. I. Afanasyev
35
Approximation of the moments of arbitrary integer orders of generalized factorial powers
A. P. Baranov, Yu. A. Baranov
50
Externally periodic automata
A. V. Babash
68
Homomorphisms of binary shift registers
V. I. Solodovnikov
73
On the number of product-free sets in groups of even order
T. G. Petrosyan
89
On multivalued transformations of finite sets of binary distributions with rational probabilities
R. M. Kolpakov
102
Synthesis of easily testable circuits in the basis $\{&,\vee,\bar{\vphantom{x}} \}$ under single-type constant faults at the outputs of elements
Yu. V. Borodina
129
Optimization in Boolean-valued networks
V. N. Salii
141
A probabilistic algorithm for finding the term rank of a nonnegative matrix
D. A. Kuropatkin
147
Дискретная математика
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020